On the Existence of Periodic Solutions for Certain Classes of Systems of Differential Equations with Random Pulse Influence

Authors

  • N. A. Perestyuk
  • A. M. Samoilenko

Abstract

We establish conditions for the existence of periodic solutions for systems of differential equations with random right-hand side and random pulse influence at fixed times. We consider the case of small pulse perturbation and weakly nonlinear systems.

Published

25.08.2001

Issue

Section

Research articles

How to Cite

Perestyuk, N. A., and A. M. Samoilenko. “On the Existence of Periodic Solutions for Certain Classes of Systems of Differential Equations With Random Pulse Influence”. Ukrains’kyi Matematychnyi Zhurnal, vol. 53, no. 8, Aug. 2001, pp. 1061-79, https://umj.imath.kiev.ua/index.php/umj/article/view/4327.